# SDR SWAA2022030869260

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 73,061 hours, 43,987 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B ALL SCREW HOLES WORN AND ELONGATED. / COMPLIED WITH ON E.A. 1-753-34687
